# SDR REXA201100161A

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 5,883 hours, 4,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS WERE FOUND ON THE RIGHT SIDE FUSELAGE AT FS 402, MEASURING .8"L X .7"W X .010"DEEP, FS 424.6, MEASURING 2"L X 1.4"W X 0.020" DEEP, FS 427.5, MEASURING 1.5"L X 1.1"W X 0.011" DEEP.  ALL DENT LOCATD BETWEEN S-15R AND S-16R.  THE DENTS WERE EVALUATED AND REPAIRED IAW STS ENGINEERING EA EA 10-PINN-2011-014.
